Home Drink & Drugs
At The Mix, we want to make our services as helpful as we can. To do this, we’d love to ask you a few questions about you, your visit to The Mix and its impact. It should take only about 5-10 minutes to complete. Take this survey and get a chance at winning a £200 Amazon voucher​.
Come and join our Support Circle, every Tuesday, 8 - 9:30pm! Sign up here

help question on legal highs

Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
hi iv been taking legal highs every day for months now mostly ivory wave & sextacy (not sure wat chemicals r in them) now my hands & feet are constantly bluey purple & sometimes a little painfull & the grip in my hand isnt very firm, does anyone know why? is there anything i can do to make it better & stop this happening in future, also iv just purchaced some new highs & i was wondering if anyone could tell me what they are (wat chemicals?) & they effects they give? they are synthacaine powder form & high 5 capsule form, thanks

Comments

  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    Firstly, why are you taking them DAILY?

    Stop taking them, give your body a break. Going blue is surely a sign of abuse, get to the hospital or something, your blood isn't circulating properly to your hands and feet by the sounds of it. If you're going to buy some legal highs off the net, make sure you know what you are buying... they should list their ingredients on the websites.

    You've been well and truly reckless...
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    kelz27 wrote: »
    is there anything i can do to make it better & stop this happening in future
    Yes - don't take things you have no idea what they contain or what they will do to you! If it doesn't say on their website what's in the product, it's unlikely anyone here will be able to tell you. Even if we did have an idea of what's supposed to be in them, it doesn't mean they'll be what they're supposed to be, they might contain other random crap, and might/will vary from batch to batch.

    First thing to do is stop taking anything you've bought - having blue hands is not healthy. Did you have these symptoms before taking these drugs? How long have you been taking them? If you stop taking them and the symptoms stop, then your answer is pretty clear - you need to either stop completely, take less, or take something else. If you do decide to continue doing this, you need to do some proper research about this stuff, and be more responsible about it.

    Ivory Wave is, according to people who've taken it, MDPV, which is a stimulant and currently unregulated chemical in the UK. This means little is known about the effects, and you should be very wary about using it - especially in high doses and regularly. Apparently the comedown is often strong and can produce similar effects to those you describe.

    Synthacaine apparently (this info is from the sellers, so not necessarily true) contains: "essential amino acid complex, vitamin complex, essential minerals, caffeine, glucosegen, flavoring agent lidocaine (non stimulant)". The important ingredients are in bold - it probably just has a high dose of caffeine for the stimulant effect, and then the lidocaine will give a numbing effect (it's used to cut cocaine to give the illusion of increased purity). This is a complete piece of shit 'legal high' - you'd be better off with some Pro Plus tablets.
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    Yes - don't take things you have no idea what they contain or what they will do to you!

    I can't really add much to that. Know your body, know your source and know your substance.
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    I'd definatley get the blue hands checked out and as someone else suggested it does sound like you have a problem with the blood circulation to your hands. If I was you I'd stop taking whateva it is your taking till you were more clued up about what you are actually taking,just remember that cause something is legal doesn't neccessary mean it's safe!
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    If you are a party animal with low energy then you certainly need an energy booster pills to rock the party, but ensure to take that in an appropriate amount, as overdose of any medicines can cause health hazards. On the same way some chemicals used in these pills are banned by the law as it brings side effects like anxiety, vomiting, headache, migraine, etc, or even psychosis in rare cases. The best way to keep you energetic is to take herbal supplement as they are free from certain derivatives which cause side effects and also are safe.
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    kelz27, don't get confused about a substance being legal and the substance not being harmful to you. The main reason that it's 'legal is because that particular compound hasn't been banned or restricted yet - but it could be as harmful or worse than other banned drugs. Like almost everything, moderation is key.
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru

    ...This is a complete piece of shit 'legal high' - you'd be better off with some Pro Plus tablets.

    :thumb: couldn't have put it better myself, Wooooooooah!!
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    Thanks Brunettebarbie. Leo1, just because something is allegedy 'herbal' doesn't mean that it's actually herbs or that it's safe.
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    Thanks Brunettebarbie. Leo1, just because something is allegedy 'herbal' doesn't mean that it's actually herbs or that it's safe.

    Even if something is 'natural' certainly doesn't mean its good for you or safe (as you rightly point out). I tried Salvia once and it was one of the most nightmarish experiences of my life.
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    There's perfectly good illegal drugs out there you know .....
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    Try something herbal!

    stay away from chemicals and synthetics. Try something herbal like skullcap or california poppy. abstractlibation.com makes herbal teas with combinations of herbs.
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    Fully agree with the above post about herbal kinda highs, though i think the link needs removing
  • SkiveSkive No discipline. No morality. No respect. New ForestPosts: 15,214 Skive's The Limit
    stay away from chemicals and synthetics. Try something herbal like skullcap or california poppy. abstractlibation.com makes herbal teas with combinations of herbs.

    Ist - all drugs (natural and synthetic) are chemicals.

    2nd - Just because something occurs naturally does not make it safer than something made in the lab. It has fuck all to do with it.
    Yesterday is history
    Tomorrow is a mystery
    But today is a gift
    That’s why it’s call the present
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    stop before its too late
    kelz27 wrote: »
    hi iv been taking legal highs every day for months now mostly ivory wave & sextacy (not sure wat chemicals r in them) now my hands & feet are constantly bluey purple & sometimes a little painfull & the grip in my hand isnt very firm, does anyone know why? is there anything i can do to make it better & stop this happening in future, also iv just purchaced some new highs & i was wondering if anyone could tell me what they are (wat chemicals?) & they effects they give? they are synthacaine powder form & high 5 capsule form, thanks

    alot of these legal highs contain alot of untested chemicles which even top doctors have no idea wot the possible long term side effects could be. when studyin at college i learnt alot about vetinary medicine, which i known may strange to some people. but alot the chemicles u see in these legal drugs are a mixture of things, sum of which i have come accross.
    from wot you have written it sounds lke you have nerve damage in ur hand and thats why u cant grip much, and the colouring in your hands and feet sound like the oxygen levels in your blood have been affected due to the constant use of the drugs and your body is tellin you something is wrong by changing colour, i strongly advice you dnt just go by wot i have written due to the fact im not a doctor and seek medical help ASAP
Sign In or Register to comment.